What causes nausea while waking up?
Metoclopramide should be taken
Dear Ma'am, I have gone through your question and I understand your concerns,
If you feel nauseated then you can take Metoclopramide (Primperan) one tablet every eight hours for three days..Have simple homemade diet for the time being...
I hope I answered your question..
Let me know if I can assist you further.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- What causes nausea feeling while urination
- What is the cause of prolonged nausea
- What is the cause of nausea while i eat
- What is causing nausea and asthma
- What causes nausea and dizziness
- What causes headaches and nausea
- What causes dizziness and nausea after waking up
- What causes dizzinessweakness and nausea
- What causes nausea and fatigue
- What causes nausea and chills
- What causes blood in stool while on Ibuprofen and Tylenol?
- Does Benzonatate interact with Trazodone?
- Suggest treatment for diarrhea, severe chills and fever
- What causes a lump in the armpit and fever?
- Suggest treatment for mucus in nasal passage
- Suggest treatment for throat pain and difficulty in swallowing
- Is chronic fatigue a symptom of Lyme's disease?
- Can Azithromycin cause painful lumps in the breasts?
- Suggest treatment for enlarged lymph nodes in the armpit and fatigue
- What causes severe vomiting and foul urine odor?